# SDR SWAA2022082332689

- Difficulty date: July 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A ON RIB #8 AT VERTICAL STABILIZER 2022-375918 / [01] REPLACED NEW RIB #8 AND BRACKETS 3EA WITH FASTENERS LOC. ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 174A1008 SHEET 2 REV: C; SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1  REPLACED RIB #8 LOC. ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 174A1008 SHEET 2 REV: C; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED RIB #8 LOC. ACCESS PANEL 321A AT VERTICAL STABILIZER I.A.W B737-700 SRM 51-10-02 AND SRM 51-40-02 DWG 174A1008 SHEET 2 REV: C; SEE INDIVIDUAL SIGN OFF BELOW.
